# SDR QXEA9901054

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 18084932
- Condition: Dirty
- Location: Cabin
- Component: Garrtt, 6837205
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- OIL SMELL IN COCKPIT WITH APU AIR OFF.  REMOVED AND REPLACED ACM WATER SEPARATOR SOCKS.  VERIFIED PROPER ACM OIL SERVICE.  GROUND RUN CHECK GOOD AT VARIOUS SETTINGS.
